# SDR SWAA2023082975876

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT CABIN BS1016+2; BS1016+11 LBL3 WL208.<[01] NO ENTRIES FOUND ON SRM. REPLACEMENT OF THE PART IS APPLICABLE I.A.W SRM 51-10-02-0G-0 PAR 9.C UPDATED TABLE MEASUREMENT;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVEX TENSION STRAP AT AFT CABIN BS 1006-BS 1026; LBL 3; WL 208 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW TENSION STRAP BS1006-BS1029 LBL3 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 147A5600;[05] VERIFIED CORRECTIVE ACTION 4 DRILL UP;[06] OK TO INSTALL.;[07] OKAY TO INSTALL TENSION STRAP.;[08] COMPLETED INSTALLATION OF TENSION STRAP BS 1006 TO 1032 LBL 3 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 147A5600.;[09] VERIFIED MEASUREMENT TABLE.;[10] VERIFIED CORRECTIVE ACTION 8.
